| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, lens was explanted at secondary procedure due to patient had experienced rings.The clinical reason for explant was reported to be patient was not satisfied.The iol was replaced with unspecified light adjustable lens 8 months 29 days after initial procedure.Additional information has been requested but is not available at the time of this report.There are two medical device reports associated with this patient.This report is associated with the right eye.